# SDR SWAA2023122125722

- Difficulty date: November 28, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 49,844 hours, 25,780 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 191D OUTER SURFACE HAS AREA OF DELAMINATION.<[01] PANEL 191D OUTER SURFACE HAD AREA OF DELAMINATION REPAIRED 51-70-05-2R-2;[02] VERIFIED CORRECTIVE ACTION #1 VERIFIED MEASUREMENTS
